# SDR ABXA9700598

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114121
- Condition: Corroded
- Location: Bs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-INSPECTION, FOUND THE FUSELAGE SKIN BULGING AROUND FASTNERS AT FS 604 AT LONG 30.  REPLACED TEE CAP AND DOUBLERS IAW ABX REA D953-18329MR AND D953-18288MR.
